Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 273653, 5 pages
http://dx.doi.org/10.1155/2013/273653
Research Article

Optimal Lower Generalized Logarithmic Mean Bound for the Seiffert Mean

1School of Mathematics and Computation Sciences, Hunan City University, Yiyang, Hunan 413000, China
2School of Distance Education, Huzhou Broadcast and TV University, Huzhou, Zhejiang 313000, China
3School of Information & Engineering, Huzhou Teachers College, Huzhou, Zhejiang 313000, China

Received 23 December 2012; Accepted 26 February 2013

Academic Editor: Francisco J. Marcellán

Copyright © 2013 Ying-Qing Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. J. Seiffert, “Problem 887,” Nieuw Archief voor Wiskunde (4), vol. 11, no. 2, p. 176, 1993. View at Google Scholar
  2. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean,” Mathematica Pannonica, vol. 14, no. 2, pp. 253–266, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. Costin and G. Toader, “Optimal evaluations of some Seiffert-type means by power means,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4745–4754, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. W. D. Jiang, “Some sharp inequalities involving reciprocals of the Seiffert and other means,” Journal of Mathematical Inequalities, vol. 6, no. 4, pp. 593–599, 2012. View at Google Scholar
  5. W. M. Qian and B. Y. Long, “Sharp bounds by the generalized logarithmic mean for the geometric weighted mean of the geometric and harmonic means,” Journal of Applied Mathematics, vol. 2012, Article ID 480689, 8 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. N. Shi and S. H. Wu, “Refinement of an inequality for the generalized logarithmic mean,” Chinese Quarterly Journal of Mathematics, vol. 23, no. 4, pp. 594–599, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. P. Chen, “The monotonicity of the ratio between generalized logarithmic means,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 86–89, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Qi, S. X. Chen, and C. P. Chen, “Monotonicity of ratio between the generalized logarithmic means,” Mathematical Inequalities & Applications, vol. 10, no. 3, pp. 559–564, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. Toader, “Seiffert type means,” Nieuw Archief voor Wiskunde (4), vol. 17, no. 3, pp. 379–382, 1999. View at Google Scholar · View at MathSciNet
  10. C. E. M. Pearce, J. Pečarić, and V. Šimić, “On weighted generalized logarithmic means,” Houston Journal of Mathematics, vol. 24, no. 3, pp. 459–465, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. J. Seiffert, “Ungleichungen für einen bestimmten Mittelwert,” Nieuw Archief voor Wiskunde (4), vol. 13, no. 2, pp. 195–198, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. E. M. Pearce and J. Pečarić, “Some theorems of Jensen type for generalized logarithmic means,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 40, no. 9-10, pp. 789–795, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. B. Stolarsky, “The power and generalized logarithmic means,” The American Mathematical Monthly, vol. 87, no. 7, pp. 545–548, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Sándor, “On certain inequalities for means III,” Archiv der Mathematik, vol. 76, no. 1, pp. 34–40, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. A. Hästö, “Optimal inequalities between Seiffert's mean and power means,” Mathematical Inequalities & Applications, vol. 7, no. 1, pp. 47–53, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. Liu and X. J. Meng, “The optimal convex combination bounds for Seiffert's mean,” Journal of Inequalities and Applications, vol. 2011, Article ID 686834, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Q. Gao, “Inequalities for the Seiffert's means in terms of the identric mean,” Journal of Mathematical Sciences: Advances and Applications, vol. 10, no. 1-2, pp. 23–31, 2011. View at Google Scholar · View at MathSciNet
  18. L. Matejíčka, “Proof of one optimal inequality for generalized logarithmic, arithmetic, and geometric means,” Journal of Inequalities and Applications, vol. 2010, Article ID 902432, 5 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. B. Y. Long and Y. M. Chu, “Optimal inequalities for generalized logarithmic, arithmetic, and geometric means,” Journal of Inequalities and Applications, vol. 2010, Article ID 806825, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Y. M. Chu, M. K. Wang, and G. D. Wang, “The optimal generalized logarithmic mean bounds for Seiffert's mean,” Acta Mathematica Scientia B, vol. 32, no. 4, pp. 1619–1626, 2012. View at Google Scholar
  21. Y. L. Jiang, Y. M. Chu, and B. Y. Long, “An optimal double inequality between logarithmic and generalized logarithmic means,” Journal of Applied Analysis. In press.